# SDR GTIA96NK097

- Difficulty date: November 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 408
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD CARGO COMPARTMENT FRAME WITH CORROSION AND CRACKED ON LOWER FLANGE AT Y408 BETWEEN LONGERON 30 AND 25L.  REPAIRED FRAME IAW SRM 53-03, FIG 2A, SHEET 1 OF 5 AT STATION Y408 FROM LONGERON 25L TO 30.  (M)
